# SDR UPS204120

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.05-03) ON FLOORBEAM AT BS 1110 RBL 46 TO 52 WL 208.  MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED PER B727-5310-7278A.
